A 34-year-old female asked:
Can mirena (levonorgestrel) cause thick yellow discharge? smell bit sweet. no itching, soreness or pain with sex (1 longterm partner), no std when tested 4 months ago.
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 27 years experience
Can't assume...: I wouldn't assume that it is the Mirena (levonorgestrel). There are many things that can cause a discharge. You need an exam. The doctor can sample the discharge and do some tests to determine what is causing it. Best Wishes!
1.2k viewsAnswered >2 years ago
Last updated Jun 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.